hey you guys
iv been using neosporin after i put put on the Retin-A micro, has anyone else tried this? It seems to be working alright but i might go try the regenerist serum because i dont like how sticky my face feels with the neosporin and how it gets on my pillow. . tell me what you guys think
Neosporin would make me breakout more....So I just use regular moisturizer...By keeping the skin moist after using Retin-A it heals faster...Dry skin is known to heal slower because it is irritated skin...How u guys finding the Retin-A so far???
it seems to be improving my skin...less redness...not as much peeling. but then iv only been using the retin-a for two or threenithts. my theory is the neosporin might keep it a more sterile environment and keep bacteria away while i sleep. i dont know maybe the retin-a is doing that on its own.
Other than some comedogenic ingredients in neosporin (mainly Petrolatum) it is good for skin problems like acne because of the extreme concentration of zinc. I suggest it to anyone that has popped a zit/pimple or has some redmarks left over in areas that arent acne prone.
The regenerist is good for improving redness and irritation. It helped heal a huge under the skin zit that I had. This zit was bulging out of my chin and it was all red (this was Friday) I used the regenerist every day and on Monday it was barely visible.
interesting reaction, today i noticed that the retina has peeled away the skin around/on all the zits. so now i have tiny little circles of peeled skin. It doesnt seem to be getting to the healthy skin around the zits yet. anyone else experience this?